# SDR AALA202010129028

- Difficulty date: October 10, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N9017P
- Make and model: Airbus A319-115
- Aircraft serial: 6085
- Aircraft time: 17,869 hours, 8,289 cycles
- Engine: Cfmint CFM565B7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G07
- Condition: Stalled
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  FLIGHT CREW REPORTED THAT THE NR 2 ENGINE STALLED TWICE DURING DESCENT.  RECEIVED AN ECAM MESSAGE AND HEARD THE ENGINE STALL.  THE ENGINE RESPOOLED AFTER STALL.  MAINTENANCE REPORTED FINDING 4TH STAGE COMPRESSOR BLADE DAMAGE DURING THE BORESCOPE INSPECTION, REQUIRING THE ENGINE TO BE CHANGED.  SUPPLEMENTAL REPORT: REPLACED ENGINE PER TASK CARD 26L400720024.
